MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER
Catalog Number 384021
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm was split, damaged, and had foreign matter.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported the actual equipment was soiled with blood and was discarded.The purple wings split, but the shaft of the introducer did not.
 
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed by our quality engineer team for provided lot number 238454.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed and therefor the failure was not confirmed.
 
Event or Problem Description

Brand Name
INTRODUCER INTROSYTE-N 1.9F 1.9CM
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11918099
Report Number1710034-2021-00457
Device Sequence Number19033772
Product Code DYB
UDI-Device Identifier00382903840212
UDI-Public00382903840212
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number384021
Device Lot Number0238454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1